Alert archive / Kansas / Excessive Heat Warnings in 2021
Excessive Heat Warning 1, NWS Topeka, KS
NWS Topeka, KS issued this excessive heat warning at Jul 29, 2021, 2:35 PM CDT for 23 counties in Kansas. It was in force for 50 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2021, 2:35 PM CDT (19:35 UTC)
- Expired
- Jul 31, 2021, 4:06 PM CDT
- In force
- 50 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1459 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
420 WWUS73 KTOP 291935 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 235 PM CDT Thu Jul 29 2021 KSZ008>012-020>024-026-034>040-054>056-058-059-301030- /O.UPG.KTOP.HT.Y.0004.000000T0000Z-210731T0200Z/ /O.NEW.KTOP.EH.W.0001.210729T1935Z-210731T0200Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 235 PM CDT Thu Jul 29 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM CDT FRIDAY... * WHAT...Dangerously hot conditions with heat index values up to 110. This will be the fourth consecutive day of excessive heat for the area. * WHERE...Portions of central, east central, north central and northeast Kansas. * WHEN...Until 9 PM CDT Friday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
6 follow-up statements
927 WWUS73 KTOP 300801 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 301 AM CDT Fri Jul 30 2021 KSZ008>012-020>024-026-034>040-054>056-058-059-302130- /O.CON.KTOP.EH.W.0001.000000T0000Z-210731T0200Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 301 AM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values of 103 to 110. This will be the fourth consecutive day of excessive heat for the area. * WHERE...Portions of central, east central, north central and northeast Kansas. * WHEN...Until 9 PM CDT Friday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
763 WWUS73 KTOP 302028 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 328 PM CDT Fri Jul 30 2021 KSZ054>056-058-059-310600- /O.EXT.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/ Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 328 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 9 PM CDT SATURDAY... * WHAT...Dangerously hot conditions with heat index values of 103 to 110. This will be the fourth consecutive day of excessive heat for the area. * WHERE...Portions of central, east central, north central and northeast Kansas. * WHEN...Until 9 PM CDT Friday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KSZ008>012-020>024-026-034>040-310200- /O.CON.KTOP.EH.W.0001.000000T0000Z-210731T0200Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, and Lawrence 328 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values of 103 to 110. This will be the fourth consecutive day of excessive heat for the area. * WHERE...Portions of central, east central, north central and northeast Kansas. * WHEN...Until 9 PM CDT Friday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
466 WWUS73 KTOP 302051 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 351 PM CDT Fri Jul 30 2021 KSZ008>012-020>024-026-034>040-310200- /O.CON.KTOP.EH.W.0001.000000T0000Z-210731T0200Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, and Lawrence 351 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values of 103 to 110. This will be the fourth consecutive day of excessive heat for the area. * WHERE...Portions of central, east central, north central and northeast Kansas. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KSZ054>056-058-059-310600- /O.CON.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/ Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 351 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT SATURDAY... * WHAT...Dangerously hot conditions with heat index values of 103 to 110. This will be the fourth consecutive day of excessive heat for the area. * WHERE...Portions of central, east central, north central and northeast Kansas. * WHEN...Until 9 PM CDT Saturday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
614 WWUS73 KTOP 310159 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 859 PM CDT Fri Jul 30 2021 KSZ008>012-020>024-026-034>040-310300- /O.EXP.KTOP.EH.W.0001.000000T0000Z-210731T0200Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, Nortonville, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, and Lawrence 859 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING... Temperatures have cooled and will continue to cool overnight. Lower temperatures are expected tomorrow, thus the excessive heat warning has been allowed to expired. $$ KSZ054>056-058-059-311200- /O.CON.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/ Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 859 PM CDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT SATURDAY... * WHAT...Dangerously hot conditions with heat index values of 103 to 108. This will be the fifth consecutive day of excessive heat for the area. * WHERE...Portions of central, east central, north central and northeast Kansas. * WHEN...Until 9 PM CDT Saturday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
357 WWUS73 KTOP 310824 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 324 AM CDT Sat Jul 31 2021 KSZ054>056-058-059-312130- /O.CON.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/ Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 324 AM CDT Sat Jul 31 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values peaking from 101 to 108 degrees. This will be the fifth consecutive day of oppressive heat for the area. * WHERE...Portions of east central Kansas. * WHEN...Until 9 PM CDT Saturday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
217 WWUS73 KTOP 312106 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 406 PM CDT Sat Jul 31 2021 KSZ054>056-058-059-312215- /O.CAN.KTOP.EH.W.0001.000000T0000Z-210801T0200Z/ Lyon-Osage-Franklin-Coffey-Anderson- Including the cities of Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 406 PM CDT Sat Jul 31 2021 ...EXCESSIVE HEAT WARNING IS CANCELLED... With the passage of the cold front through the area, cooler and drier air has been working into the region which has allowed for the heat index values to drop to around 100 degrees. The cooling trend will continue so the heat warning is therefore cancelled early. $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this excessive heat warning went out at Jul 29, 12:16 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 29, 12:16 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1216 PM CDT Thu Jul 29 2021 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 325 AM CDT Thu Jul 29 2021 The main focus for this forecast is the continuation of the dangerous heat, followed by thunderstorms and cooler temperatures this weekend into early next week. Today, the heat and humidity will continue to worsen as we remain under the center of mid-level high pressure, but also experience compressional warming and moisture pooling as a front slides south out of Nebraska. Dewpoints in the low to mid 70s, coupled with temperatures in the upper 90s to low 100s will result in widespread heat indices in the 105 to 110 degree range. As a cold front gradually approaches from Nebraska, an isolated storm may develop across far northeast Kansas, near the Nebraska border. If any storms do develop, they could be strong with gusty winds and heavy rain. Friday, the mid-level high pressure center gets squeezed a bit further south as a mid-level wave rides along the northern periphary of the ridge. This wave, combined with the sharpening of a frontal boundary will lead to slightly better chances for storms across northeast Kansas Friday afternoon and evening. Exactly how far south this front moves by Friday afternoon will determine how hot northern and northeast Kansas gets and how high thunderstorm chances will be. The latest consensus of models has the front reaching the Highway 36 corridor by the late afternoon. Temperatures south of the front will once again reach the upper 90s to low 100s, with slightly cooler temperatures along and north of the front. Dewpoints could be the highest yet this week as moisture pools along the front. Due to the increased confidence in another hot day, the Heat Advisory has been extended into Friday. More widespread showers and thunderstorms are possible Saturday and Sunday as the front exits the area and northwest flow aloft develops. Cooler temperatures will follow in the wake of the front. We should see high temperatures in the 80s for most of next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1216 PM CDT Thu Jul 29 2021 VFR conditions are expected through the period. Winds southwest near 10 kts through 00Z, then decreasing and backing to the south southwest. && .TOP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT Friday for KSZ008>012-020>024-026-034>040-054>056-058-059. && DISCUSSION...Jones AVIATION...53
Hazardous weather outlook, Jul 29, 3:06 AM CDT, 11 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 306 AM CDT Thu Jul 29 2021 KSZ008-009-020>022-034>038-054>056-058-059-300815- Republic-Washington-Cloud-Clay-Riley-Ottawa-Dickinson-Geary- Morris-Wabaunsee-Lyon-Osage-Franklin-Coffey-Anderson- 306 AM CDT Thu Jul 29 2021 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight. A heat advisory remains in effect across the entire outlook area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A heat advisory remains in effect for the entire outlook area through Friday evening. See weather.gov/top for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep KSZ010-023-024-026-039-040-300815- Marshall-Pottawatomie-Jackson-Jefferson-Shawnee-Douglas- 306 AM CDT Thu Jul 29 2021 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight. A heat advisory remains in effect across the entire outlook area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A heat advisory remains in effect for the entire outlook area through Friday evening. See weather.gov/top for more details. Thunderstorms are possible Friday afternoon and evening. If storms develop, they could be strong with gusty winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep KSZ011-012-300815- Nemaha-Brown- 306 AM CDT Thu Jul 29 2021 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...Today and Tonight. A heat advisory remains in effect across the entire outlook area. Thunderstorms are possible late this afternoon. If storms develop, they could be strong with gusty winds and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A heat advisory remains in effect for the entire outlook area through Thursday evening. See weather.gov/top for more details. Thunderstorms are possible Friday afternoon and evening. If storms develop, they could be strong with gusty winds and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep
Nearby
Excessive Heat Warnings in Kansas, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.